# SDR 2007UALA02442

- Difficulty date: July 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 17,904 hours, 7,829 cycles
- Engine: Iae V2527A5
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Condition: Unserviceable
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS FIRE EXTINGUISHER IN AFT LAV SHOWS PRESSURE ON RED BAND.   REMOVED AND REPLACED AFT LAV FIREXT.
